Psycho-Babble Alternative Thread 787041

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

pyroluria-Penlady,Nolagirl,Kayebaby

Posted by Vidalia on October 5, 2007, at 11:19:34

Hi- I had read your thread on Pyroluria and i was wondering if you are still taking the B6 and zinc and if it's still helping. I have a lot of symptoms of pyroluria and so i am just trying to get some more info from people that have some kind of experience,
Anyone else reading this please respond if you have any info on this condition or personal experience.
thanks.

 

Re: pyroluria-Penlady,Nolagirl,Kayebaby

Posted by bleauberry on October 6, 2007, at 8:30:55

In reply to pyroluria-Penlady,Nolagirl,Kayebaby, posted by Vidalia on October 5, 2007, at 11:19:34

If you think you have pyroluria you can start your own treatment with high doses of zinc and B6. It does take a month or more to begin to see improvements in the symptoms you are noticing, if it is pyroluria. In the meantime, zinc and B6 are healthy in a lot of ways. Better to take them with a general purpose vitamin (without copper) to get a mix of all the B vitamins and minerals (avoid copper), or at a minimum eat an above average super healthy diet. And avoid drinking water supplied by copper pipes, unless you first flush the system for a few minutes to clear out the water that has been sitting there leaching copper. The running water is too fast to pick up any copper.

Zinc will also lower toxic copper levels. If you have silver fillings or you do indeed have pyroluria, your copper levels are highly suspect of being elevated. (copper doesn't come from amalgams, but toxic accumulation is common in the presence of mercury) Zinc is a copper antagonist, it keeps copper at a balanced healthy ratio, but with pyroluria zinc metabolism is somehow flawed. Copper toxicity looks a lot like mercury toxicity. Zinc will bring copper down in a couple months. For me, 25mg zinc twice a day reduced excess copper levels associated with amalgam illness, and it also stopped the formation of white spots on my fingernails. Which as you probably know is a common telltale sign of pyroluria. I've never sought diagnosis for pyroluria and did not take high dose B6.

I'm glad you brought up this subject, because I never would have thought to take a look at my fingernails today. For the last few months the only nutrition supplements I have been taking are high dose E, medium dose C, and high dose zinc, with every-other-day normal doses of selenium and molybdenum. A couple months ago there were maybe 2 to 3 white spots on each fingernail, with a couple fingernails that had none. Today I see there is one white spot near the tip of the fingernail, as the fingernails have grown, and no new spots anywhere to be found. Coincidence? Don't know.

 

Re: pyroluria (nm)

Posted by vidalia on October 7, 2007, at 19:28:44

In reply to Re: pyroluria-Penlady,Nolagirl,Kayebaby, posted by bleauberry on October 6, 2007, at 8:30:55

 

Re: pyroluria-Penlady,Nolagirl,Kayebaby

Posted by KayeBaby on October 8, 2007, at 11:08:08

In reply to Re: pyroluria-Penlady,Nolagirl,Kayebaby, posted by bleauberry on October 6, 2007, at 8:30:55

I am still taking 50-100mg zinc and app 100mg of B6 in the form of P-5-P and 85 mg of plain B6. I have been trying higher doses of P-5-P.

I have had no problems with this routine since I started and have no plans change it. (except maybe trying higher amounts)

I recently started Deplin (high folic acid) and adderall at the same time. One of them is making me irritable and mean so I am trying to figure out which. I have discontinued the Deplin for a couple of days.

I have silver fillings that I would like removed at some point. I have a mouthful of them with at least 3 or four being root canals.

Bleuberry-I just looked and I still have a few faint white spots on my nails. Wonder if I should push the zinc up?

Kaye

 

Re: pyroluria-Penlady,Nolagirl,Kayebaby

Posted by vidalia on October 8, 2007, at 19:54:58

In reply to Re: pyroluria-Penlady,Nolagirl,Kayebaby, posted by KayeBaby on October 8, 2007, at 11:08:08

it definitely could be the adderall -irritabilty is a side effect. just google it and you can read about it.
did you ever have panic attacks or fearfullness? i can't remember what you wrote in your previous post. did the B6 and zinc help?

 

Re: pyroluria

Posted by vidalia on October 8, 2007, at 19:58:50

In reply to Re: pyroluria-Penlady,Nolagirl,Kayebaby, posted by bleauberry on October 6, 2007, at 8:30:55

i guess my email to you didn't go through.
thanks for your reply. i have been diagnosed with copper toxicity with my main complaints being panic, anxiety and fearfullness.
i really need to get to the bottom of this- i hate feeling this way. it is horrible - and my blood sugar drops all the time. it seems so fragile. i am going to see a holistic doctor to get some help.

 

Re: pyroluria vidalia

Posted by KayeBaby on October 8, 2007, at 23:12:51

In reply to Re: pyroluria, posted by vidalia on October 8, 2007, at 19:58:50

Copper toxicity is bad. My mother in law had depression/psychosis that was induced by pernicious anemia and copper toxicity.

Are the Dr's doing anything to rid your body of the excesss copper? I know zinc opposes copper so definately you need that.

My anxiety is mainly in the form of oversensitivity and irritability. I isolate becuse people stress me out easily. I have had panic attacks in the past.

I mostly just cannot handle much stimulation-it exhausts me.

The zinc and b6 definately help me to feel more peaceful. I suspect I need more than what I am taking though.

Kaye

 

Re: pyroluria (nm)

Posted by vidalia on October 9, 2007, at 7:14:00

In reply to Re: pyroluria vidalia, posted by KayeBaby on October 8, 2007, at 23:12:51


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Alternative | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.